Facebook Pixel
EmpowHER Guest

I am presently going through menopause, possibly post menopause and have

By Anonymous October 11, 2014 - 3:13pm
Rate This

recently been experiencing anxiety, depression and infrequent hot flashes. I was told by my doctor that I could not take estrogen due to my mother passing away at age 53 from breast cancer. I tried Wellbutrin but could not continue due to the side effects that it produced. What treatment options are available to me that don't entail the horrendous side effects. These symptoms first appeared a few months ago.

Add a Comment1 Comments


Hi Anon,

Thank you so much for visiting the EmpowHER community and sharing your question. I am sorry to hear that you are experiencing anxiety, depression and a bout or two with hot flashes!

Here is an article from the EmpowHER community that can answer a lot of your questions http://www.empowher.com/menopause/content/hormone-treatment-menopause-what-are-your-options

Anon, the good news is that there's a lot of options out there for you, sometimes it is a challenge to find the right one, but hopefully your doctor will take the time to find an alternative solution.

I wish you the best! Did this help?



October 11, 2014 - 9:31pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!